# SDR AALA202511052650

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 44,226 hours, 5,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Condition: Broken
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS AT DOOR 4L COME ON, ON LANDING. MAINTENANCE FOUND TEST SWITCH BROKEN ON POWER SUPPLY ASSY M33400 AND REPLACED IAW AMM 33-51-06.
